MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR

BECTON DICKINSON BD¿ SHARPS COLLECTOR
Model Number 305635
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ sharps collector was missing a lid.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: "one lid is missing.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received.The additional attempts to get more information were made however in none of the cases additional information was retrieved.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process of the lot number (1082902) reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids for the same part number throughout the last twelve months.The complaint could not be confirmed and the root cause is undetermined.

Brand Name
BD¿ SHARPS COLLECTOR
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13233217
Report Number2243072-2021-03107
Device Sequence Number19971986
Product Code FMI
UDI-Device Identifier00382903056354
UDI-Public00382903056354
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305635
Device Catalogue Number305635
Device Lot Number1082902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown